# SDR FDEA202312051909

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 45,608 hours, 7,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TEST WITH  SUPERNUMERARY TEST BUTTON.  HIGH RESITANCE ON PIN 8 CONNECTOR DM33093 CHECKING TO GROUND WITH BOTH POWER SUPPLY UNITS DISCONNECTED. DISCONNECTED CONNECTOR   D2238P & WAS ABLE TO SUCCESFULLY TEST EMER LIGHTS FROM SUPERNUMERARY PANEL.  SUSPECT PROBLEM EITHER CONNECTOR D2238P, WIRES W2040-2001B/R-20 OR EMER   SWITCH S33022. CLEANED CONNECTOR D2238P,   AFTER CLEANING D2238J/P, PERFORMED CONTINUITY CHECK TO SWITCH S33022 FROM CONNECTOR D2238J. CHECKS GOOD. PERFORMED CHECK OF SWITCH S33022, CHECKS GOOD.  PERFORMED CHECK OF WIRES W2040-2001R/B-20. CHECKS GOOD. PERFORMED MULTIPLE OPS CHECKS OF EMER LIGHTS FROM P5 OVH PANEL, SUPERNUMERARY PANEL & P40 PANEL, ALL CHECKS GOOD.
